# SDR AALA20091229DFW01

- Difficulty date: December 28, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 92,175 hours, 14,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH SHROUD AT SEAT 39B DAMAGED.  REPLACED SHROUD AT SEAT 39B.
